Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1990, Volume 48, Issue 3, Pages 66–69 (Mi mz3331)  

Domination-complete graphs

V. È. Zverovich

V. I. Lenin Belorusskii State University

Full text: PDF file (448 kB)

English version:
Mathematical Notes, 1990, 48:3, 920–922

Bibliographic databases:

UDC: 519.1
Received: 04.04.1988
Revised: 15.03.1989

Citation: V. È. Zverovich, “Domination-complete graphs”, Mat. Zametki, 48:3 (1990), 66–69; Math. Notes, 48:3 (1990), 920–922

Citation in format AMSBIB
\Bibitem{Zve90}
\by V.~\`E.~Zverovich
\paper Domination-complete graphs
\jour Mat. Zametki
\yr 1990
\vol 48
\issue 3
\pages 66--69
\mathnet{http://mi.mathnet.ru/mz3331}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1088837}
\zmath{https://zbmath.org/?q=an:0739.05053|0707.05035}
\transl
\jour Math. Notes
\yr 1990
\vol 48
\issue 3
\pages 920--922
\crossref{https://doi.org/10.1007/BF01157434}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990FP38300008}


Linking options:
  • http://mi.mathnet.ru/eng/mz3331
  • http://mi.mathnet.ru/eng/mz/v48/i3/p66

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:196
    Full text:66
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021